Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: Information has been received from a physician concerning a 16 year old female patient who in August 2009, was vaccinated with the second dose of GARDASIL. According to the physician, the patient developed headaches and fatigue after the second dose of GARDASIL. At the time of the report the patient had not recovered. The patient sought medical attention by an office visit. Follow up information has been received from the physician who indicated that the patient was a female student with no known drug allergies/reactions and no pertinent medical history who on 11-AUG-2009 was vaccinated with her first dose of GARDASIL (LOT # 659054/0311Y) intramuscularly into her left arm at 14:10 pm and on 13-OCT-2009 was vaccinated with her second dose of GARDASIL (LOT # 659054/0311Y) intramuscularly into her left deltoid at 13:50 pm. No illnesses were reported at the time of vaccination. It was reported that on approximately 19-OCT-2009 the patient began experiencing headaches, daily nausea, loss of appetite, vomiting, lethargy and inability to concentrate. At the time of the report the patient had not recovered. Diagnostic laboratory tests were performed included a CT scan and the US of abdomen reportedly as normal limits, other diagnostic tests were within normal limits and other labs and hospital visits per other physician. The reporting physician considered headaches, daily nausea, loss of appetite, vomiting, lethargy and inability to concentrate to be disabling/incapacitating events since the patient missed many days at school (additional information was not legible). Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166